# SDR CALA9900195

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 33abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS AT ROWS 26-34 LEFT INOPERATIVE.  A CHAFED WIRE WAS FOUND UNDER SEAT 33ABC.  THE WIRE WAS REPAIRED AND OPERATION OF THE LIGHTS WAS RESTORED.
